# SDR DALA2024110610692

- Difficulty date: November 1, 2024
- Submitted: November 6, 2024
- Operation: Air carrier
- Aircraft: N173DZ
- Make and model: Boeing 767332
- Aircraft serial: 29692
- Aircraft time: 100,074 hours, 21,460 cycles
- System (JASC): 5270 · Door Warning System
- Part: Indicator
- Condition: Damaged
- Location: Zone 800
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 1703 SLIDE INDICATOR LIGHT INOP OR DAMAGED. CORRECTIVE ACTION: R/R DOOR 1R SLIDE LIGHT INDICATOR ASSY. CHECKS OK PER B767-300ER AMM 52-73. (0640032)
